» Educational Qualifications

» Academic Titles

» Publications

International Articles

  • Mustafa Özkan, Berk Yenice and A Tuğba Güroglu "Constacyclic and Negacyclic Codes over F2 + uF2 + vF2 and their Equivalents over F2" Fundamental Journal of Mathematics and Applications (FUJMA), Vol :5 (4), pp: 228-233, ISSN: 2645-8845, doi:10.33401/fujma.1124502 (October 2022)
  • Mustafa ÖZKAN and Figen ÖKE "Repeat codes, Even codes, Odd codes and Their equivalence" General Letters in Mathematics (GLM), Volume 2, No :1, pp : 110-118. doi:10.31559/glm2016.2.1.2 (August 2017)
  • Codes defined via especial matrices over the ring and Hadamard codes (April 2017)

International Conference Proceedings